Starting from 2010 the journal Communications on Stochastic Analysis (COSA) is published in four issues annually (March, June, September, December). It aims to present original research papers of high quality in stochastic analysis (both theory and applications) and emphasizes the global development of the scientific community. The journal welcomes articles of interdisciplinary nature. Expository articles of current interest will occasionally be published.

Hui-Hsiung Kuo
Department of Mathematics
Louisiana State University
Baton Rouge, LA 70803

E-mail: kuo@math.lsu.edu
Phone: 225-578-1610
Fax: 225-578-4276

Current Issue: Volume 10, Number 4 (2016)



Brownian Manifolds, Negative Type and Geo-temporal Covariances
N H Bingham, Aleksandar Mijatović, and Tasmin L Symons


Bimodules and Hypergroups Associated with Actions of a Pair of Groups
Satoshi Kawakami, Tatsuya Tsurii, and Shigeru Yamagami